# SDR ASAA0610394

- Difficulty date: April 5, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 60,349 hours, 53,855 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 655493511
- Condition: Gouged
- Location: Bs 406
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CARGO DOOR SKIN AT NR 4 HINGE ATTACH AREA GOUGED.  BLENDED OUT GOUGE PER ERO 5327 AND EA 5230 01310.
